Can anybody relate to me????

I have just been diagnoised with Rheumatoid Arthritis and Fibromyalgia and the new tabs im taking are Gabapentin 300mg 3 times a day and Methotraxate 10mg once a wk. I keep getting a really weird feeling, first of all i will go hot, then i will go really tired and can't stop yawning and i mean non stop yawning then i start spinning (not feeling dizzy) spinning as though my eyes are rolling and im going to fall over, i then start to feel sick and get a bit of tummy ache!!

Has anyone else experienced any of these symptoms, not sure if its side effects from any of the tabs im taking or what??

Would like to hear if anyone else has experienced this pls .... thanks :-)

Lisa

9 Replies

oldestnewest
  • hi lisa

    it sounds the same as when i was on gabapentin so i know exactly how you feel,i couldnt stand the way it made me so ill,i didnt know when i would feel like it and had been caught out several times when driving,in the end i went back to the doctor and he put me on pregabalin which i have been on for 8 months,i dont get any of those side effects now,the only thing with pregabalin is the weight gain,you might do well to go back to your Dr and exsplain how you feel and see if he can put you on something else,i didnt want to stay on the gabapentin as the eye rolling was just so horrible.

    i do hope iv helped in some way.

    julie xx

  • Hi Julie,

    Thanks for that, i have spoke to a few people and they all say its tramadol but this is new whats happening to me and i have been on tramadol for about 6 months now!! I best get myself into the docs and check it out cause i cant cope with the way its making me feel at all, keep being sick and constantly feeling sick!!! Thanks

    Lisa xx

  • hi lisa

    i think it would be a good idea to let your Dr know,it makes me feel queezy just thinking about how i felt on it,i just wanted to lie down all the time,but even shutting my eyes made my head spin even more! i do hope you get it sorted,its certainly not something you can put up with for long! you dont want to be feeling like that over christmas.

    julie xx

  • Hello Lisa, you need to speak to your GP about this to check everything's ok and that this med is suitable for you bearing in mind the side effects you seem to be experiencing.

    It's always best to check with our GP's if we aren't feeling well taking our meds, because usually there is something else we can take that might suit us better.

    Please let us know how you get on, take care.

    (((hug))) xxx

    Libs

  • Im also on Gabapentin. I had side effects like you described when I first started taking them. I've now been on them for about 6 months+ and the side effects have subsided. I still sometimes get random dizziness but it comes and goes. My advice is keep trying. If its still a problem a few months down the line then speak to your doctor to be taken off them. Don't give up on them just yet. The positive effects may outweigh the side effects in the end.

  • my first thought was gabapentin. its a horrible drug. it made my face and throat swell

  • Hi, I was surprised that you have been told that you have rheumatoid arthritis and fibro, my mum has really bad rheumatoid arthritis, when I started with all the aches and pain I thought it would be a forgone conclusion that I was starting with it.

    My gp is excellent and referred my to our rheumatology, I had the proff ward telephone me and said he would call in and see me as he lived in the same village. Sorry for all the waffling but he diagnosed the fibro and then said on the plus side I would not get rheumatoid arthritis and I was quite relieved as my mum is very disfigured with it. So I now feel more than a little worried that I may get it :(

  • it's very possible the combination f the tablets, they could be reacting against each other. I have been taking gabapentin for about 8 years now, but I stopped taking tramadol about 9 years ago. I stopped them as they were ineffective for me and now the combination f what I take, does take teh edge fog, but I have never found any miracle cure that will take all the pain away. I'd get your GP to check the side effects and reactions with the medications xx

  • Thank you very much for all your comments, i have booked into the docs to review all this thats happening and i will keep you all informed, thanks again for your help , advice and kind words

    Lisa :-)

You may also like...